# SDR UALA2012052903011

- Difficulty date: May 29, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 46,138 hours, 18,233 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED ABOUT 90 KTS DUE TO FIRST OFFICERS AIRSPEED INOPERATIVE.  AUTOBRAKES ACTIVATED.  REPLACED ADM 19FP2 PER MM.  SYSTEM RETURNED TO NORMAL.  REPLACED FIRST OFFICERS PITOT TUBE DUE TO OBSTRUCTION.  LEAK CHECK AND HEAT CHECKS GOOD.
